Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Oscillation and stability in a simple genotype selection model

Authors: E. A. Grove, V. Lj. Kocić, G. Ladas and R. Levins
Journal: Quart. Appl. Math. 52 (1994), 499-508
MSC: Primary 92D10; Secondary 39A12
DOI: https://doi.org/10.1090/qam/1292200
MathSciNet review: MR1292200
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the oscillation, the stability, and the global attractivity of the simple genotype selection model

$\displaystyle {y_{n + 1}} = \frac{{{y_n}{e^{\beta \left( 1 - 2{y_{n - k}}\right... ...{y_n} + {y_n}{e^{\beta \left(1 - 2{y_{n - k}} \right)}}}}, \qquad n = 0, 1,...,$

where $ \beta \in \left( 0, \infty \right)$ and $ k \in \{ 0, 1, 2,...\}$.

References [Enhancements On Off] (What's this?)

  • [1] P. Cull, Global stability of population models, Bull. Math. Biol. 43, 47-58 (1981)
  • [2] P. Cull, Stability of discrete one-dimensional population models, Bull. Math. Biol. 50, 67-75 (1988)
  • [3] M. E. Fisher, B. S. Goh, and T. L. Vincent, Some stability conditions for discrete-time single species models, Bull. Math. Biol. 41, 861-875 (1979)
  • [4] I. Györi and G. Ladas, Oscillation Theory of Delay Differenial Equations with Applications, Clarendon Press, Oxford, 1991
  • [5] Y. Huang, A note on stability of discrete population models, Math. Biosci. 95, 189-198 (1989)
  • [6] J. H. Jaroma, V. Lj. Kocić, and G. Ladas, Global asymptotic stability of a second-order difference equation, Partial Differential Equations (J. Wiener and J. K. Hale, eds.), Pitman Research Notes in Mathematics Series, no. 273, Longman Scientific and Technical, 1992, pp. 80-84
  • [7] V. Lj. Kocić and G. Ladas, Global attractivity in nonlinear delay difference equations, Proc. Amer. Math. Soc. 115, 1083-1088 (1992)
  • [8] S. Levin and R. May, A note on difference-delay equations, Theoret. Population Biol. 9, 178-187 (1976)
  • [9] R. M. May, Nonlinear problems in ecology and resource management, Course 8 in Chaotic Behaviour of Deterministic Systems (G. Iooss, R. H. G. Helleman, and R. Stora, eds.), North-Holland, Amsterdam, 1983
  • [10] G. Rosenkranz, On global stability of discrete population models, Math. Biosci. 64, 227-231 (1983)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92D10, 39A12

Retrieve articles in all journals with MSC: 92D10, 39A12

Additional Information

DOI: https://doi.org/10.1090/qam/1292200
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society